# SDR ASAA2023091745169

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 38,529 hours, 12,267 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF7877
- Condition: Failed
- Location: #2 Engine
- Part time: 38,528 hours, 12,267 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE NO ROTATION. GROUNDED - YES. INITIATED MIG-2C S/N: 40-0054352. K. TABAKCI ASA 47439 09/15/2023 REMOVED AND INSTALLED #2 ENGINE STARTER REF AMM 80-11-01-000-801-F00, AMM 80-11-01-400-801-F00 3, G. NEEDS OPS CHECK. 41225 09/16/2023. ACCOMPLISHED FIM TASK 80-07 TASK 802 C JOHNSON 41225 09/16/2023. MIG-2C S/N: 40-0054352 COMPLETED 38267 09/17/2023. COMPLETED AMM REF 80-11-01-400-801-F00, STARTER INSTALL STEPS (H) ONWARD. OPS CHECK GOOD. NO ABNORMAL LEAKS NOTED AT STARTER. AFTER CLOSING FAN COWLS DISCOVERED FUEL DRIPPING AT BOTTOM OF COWLING. REF LP 60608123.
